# SDR AALA201906259002

- Difficulty date: June 24, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 22,859 hours, 9,154 cycles
- System (JASC): 5243 · Hydraulic Compartment Doors
- Part: Hinge
- Condition: Faulty
- Location: Hyd Bay Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER LEVEL OFF, AT CRUISE, NOISE AND VIBRATION AROUND ROW 16 THROUGH 17 BECAME PROGRESSIVELY WORSE AS FLIGHT CONTINUED. VIBRATION DISABATED AS ENGINES WENT TO IDLE AND DESCENT. MAINTENANCE ACCOMPLISHED TSM 05-50-00 AND JOBCARD 26L00005067 AND FOUND BLUE HYDRAULIC PANEL HINGES INOPERABLE AND PANEL 196BB SEAL MISSING. MAINTENANCE ALSO REPLACED HINGES PER AMM 52-41-23 AND INSTALLED SEAL ON PANEL 196BB PER AMM 53-35-13.
